# SDR AALA202106219012

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 59,058 hours, 34,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER EXIT SLIDE LIGHT INDICATOR MISSING. REMOVED AND REPLACED LEFT OVER EXIT SLIDE LIGHT INDICATOR ASSEMBLY PER AMM 33-51-15.
